Vol 5, No 2 (2017)

Table of Contents


Articles


The modeling of extreme stochastic dependence using copulas and extreme value theory: case study from energy prices

ömer önalan Pages: 29-36

DOI: 10.14419/gjma.v5i2.7256

On Properties of meromorphic solutions of difference Painlevé I and II equation

Weimin Xue, Yanmei Teng Pages: 37-42

DOI: 10.14419/gjma.v5i2.7703

Completeness of the set \(\{e^{ik\beta \cdot s}\}|_{\forall \beta \in S^2}\)

Alexander G. Ramm Pages: 43-43

DOI: 10.14419/gjma.v5i2.7975

Alternative proofs for summation formulas of some trigonometric series

Feng Qi, Bai-Ni Guo Pages: 44-46

DOI: 10.14419/gjma.v5i2.7471
science

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.